# SDR F3LA200400062

- Difficulty date: April 25, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 33,723 hours, 17,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOORBOARD HOLE AT STA 986, LBL 30, FLOORBEAM UPPER CHORD.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51, FIG. 101, DETAIL VII.  REPLACED UPPER CHORD OF FLOORBEAM FROM SKIN TO SKIN IAW EA B3-53R-10397, SRM 51-40-02, 51-40-05, 51-40-08 AND SOPM 20-41-02.
